# SDR ALGA020190828087

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 10,374 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE ON #2 ENGINE FLUCTUATING BETWEEN 30-45PSI , OIL TEMP BEGAN TO DECREASE FROM 74 DEG C - 67 DEG C . OIL PRESSURE LIGHT ILLUMINATED . ENGINE WAS SECURED. CREW DIVERTED TO 2LS0.
